Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Large dry patches on groin, itching on scratching, red bumps on body, armpits, using Glob- NM, MOM-F. Cause and home remedy?

Hi I have some large dry patches on groin areas which becomes red when i scratch it to counter the irritation due to itching.. Itching only starts when i scratch or rubbing of clothes otherwise it looks like dry skin with dark spots It is from one month. During this i also get some irritation and red bumbs on lateral areas of body and dark spots in armpits..Currently i am using a Glob-NM cream contains Clobetasol Propionate , Neomycin Sulphate and Micronazole Nitrate another one is MOM-F cream contains Mometasone Furoate(Consulted with doctor). I like to know that whats is the reason of my skin infection and besides these oinment what precautions must be taken so that it will not spread further. Any home remedy? Looking for your response Thanking you Chinmay Goyal
Asked On : Fri, 18 May 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
May be you are having ring worms
You may use tineaderm lotion or quadriderm ointment .
dermonorm tab may be used 1 tab 2 times daily .
hope you be well soon .

Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor